Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
edddyyy21

need your input/experiences!!

so ive been using retin A for 4 years

and im tired of the redness on my cheeks(the only place i use it)

and while my acne has gotten much better since ive started, i want to either reduce the use or reduce the redness in my cheeks somehow

I currently use it every other night (.025)

do you guys think/know that reducing it to every third night will be bad? or how long retin A is effective for???

or if theres any other way to reduce redness in my cheeks??

thanks in advance

Share this post


Link to post
Share on other sites

does that lotion you put on in the morn. contain any sun block? if not, i'd recomend you apply like a 15-30 spf mostierizer in the morning..

Share this post


Link to post
Share on other sites

i put aloa vera on in the morning

any other moisturizers make me break out

does anyone else have any experiences with this??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×